# SDR ASAA2022092140030

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 35,847 hours, 11,366 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START WE GOT A FMC DISAGREE LIGHT.  GROUNDED - YES. PERFORMED FMC DISAGREE PROCEDURES IN ASA QRH PAGE 11.2. LIGHT WENT OUT.
